# SDR SWAA2023030897785

- Difficulty date: February 1, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 663 VAPOR BARRIER CRACK RBL 45.<[01] MEASUREMENTS;[02] PERFORMED VISUAL INSPECTION ON R/H VAPOR BARRIER AND FOUND CRACK OF 9' PER B737 NDTM 51-05-01;[03] PERFORMED STOP DRILL SIZE 0.25 DIAMETER AT THE END OF THE CRACK PER B737 SRM 57-10-10-2R-2 STEP 6.B;[04] PREPARED DAMAGED AREA ON VAPOR BARREIR FOR REPAIR PER B737 SRM 51-70-04-2R-10 AND 51-70-04-2R-0 PARAGRAPH 4.E;[05] VERIFIED STEP # 1;2; 3 AND 4;[06] OK TO INSTALL REPAIR;[07] REPAIRED R T BS 663 VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10 MATERIAL USED PO.1800112 AND PO.1690463;[08] VERIFIED STEP 7. OK TO APPLY TOP COAT.;[09] APPLIED PRIMER AND TOPCOAT ON RT VAPOR BARRIER REF B 737 AMM 21-21-81-370-801 AND 51-21-72-370-804;[10] LOCATED AND DRILLED VAPOR BARRIER AT BS 663 RBL 45 PER REF SRM 51-40-05-0G-0.;[11] VERIFIED STEPS #9 AND #10.;[12] FINAL INSPECTION; VAPOR BARRIER REPAIRED. ALL WORK PERFORMED.;[13] INSTALLATION OF VAPOR BARRIER AT STA 663 RBL 45 WILL BE ACCOMPLISH ON TASK CARD #TTG8Q00HL9HJ.;[14] ADD TO STEP #12.   INSTALLATION OF VAPOR BARRIER AT STA 663 RBL 45 WILL BE ACCOMPLISH ON TASK CARD #TTG8Q00HL9HJ.
